×

zbMATH — the first resource for mathematics

The Plancherel formula for group extensions. (English) Zbl 0239.43003

MSC:
43A05 Measures on groups and semigroups, etc.
22Dxx Locally compact groups and their algebras
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] L. AUSLANDER and C. MOORE , Unitary representations of solvable Lie groups (Memoirs Amer. Math. Soc., No. 62, 1966 ). MR 34 #7723 | Zbl 0204.14202 · Zbl 0204.14202
[2] L. BAGGETT , A weak containment theorem for groups with a quotient R-group (Trans. Amer. Math. Soc., vol. 128, 1967 , p. 277-290). MR 36 #3921 | Zbl 0158.14105 · Zbl 0158.14105 · doi:10.2307/1994324
[3] N. BOURBAKI , Intégration , chap. V, Hermann, Paris, 1956 . · Zbl 0115.04903
[4] N. BOURBAKI , Intégration , chap. VI, Hermann, Paris, 1963 . · Zbl 0156.03204
[5] F. BRUHAT , Sur les représentations induites des groupes de Lie (Bull. Soc. Math. Fr., vol. 84, 1956 , p. 97-205). Numdam | MR 18,907i | Zbl 0074.10303 · Zbl 0074.10303 · numdam:BSMF_1956__84__97_0 · eudml:86911
[6] E. DAVIES , On the Borel structure of C*-algebras (Comm. Math. Phys., vol. 8, 1968 p. 147-163). Article | MR 37 #6764 | Zbl 0153.44701 · Zbl 0153.44701 · doi:10.1007/BF01645802 · minidml.mathdoc.fr
[7] J. DIXMIER , Algèbres quasi-unitaires (Comm. Math. Helv., vol. 26, 1952 , p. 275-322). MR 14,660b | Zbl 0047.35601 · Zbl 0047.35601 · doi:10.1007/BF02564306 · eudml:139050
[8] J. DIXMIER , Les algèbres d’opérateurs dans l’espace hilbertien , Gauthier-Villars, Paris, 1957 . Zbl 0088.32304 · Zbl 0088.32304
[9] J. DIXMIER , Sur les représentations des groupes de Lie nilpotents , III (Can. J. Math., vol. 10, 1958 , p. 321-348). MR 20 #1929 | Zbl 0100.32401 · Zbl 0100.32401 · doi:10.4153/CJM-1958-033-5
[10] J. DIXMIER , Les C*-algèbres et leurs représentations , Gauthier-Villars, Paris, 1964 . MR 30 #1404 | Zbl 0152.32902 · Zbl 0152.32902
[11] J. DIXMIER , Sur la représentation régulière d’un groupe localement compact connexe (Ann. scient. Éc. Norm. Sup., vol. 2, 1969 , p. 423-436). Numdam | MR 41 #5553 | Zbl 0186.46304 · Zbl 0186.46304 · numdam:ASENS_1969_4_2_3_423_0 · eudml:81849
[12] E. EFFROS , The Borel space of von Neumann algebras on a separable Hilbert space (Pac. J. Math., vol. 15, 1965 , p. 1153-1164). Article | MR 32 #2923 | Zbl 0135.36102 · Zbl 0135.36102 · doi:10.2140/pjm.1965.15.1153 · minidml.mathdoc.fr
[13] E. EFFROS , The canonical measures for a separable C*-algebra (Amer. J. Math., vol. 92, 1970 , p. 56-60). MR 41 #4259 | Zbl 0203.44801 · Zbl 0203.44801 · doi:10.2307/2373497
[14] J. FELL , Weak containment and induced representations of groups (Can. J. Math., vol. 14, 1962 , p. 237-268). MR 27 #242 | Zbl 0138.07301 · Zbl 0138.07301 · doi:10.4153/CJM-1962-016-6
[15] J. GLIMM , Locally compact transformation groups (Trans. Amer. Math. Soc., vol. 101, 1961 , p. 124-138). MR 25 #146 | Zbl 0119.10802 · Zbl 0119.10802 · doi:10.2307/1993415
[16] S. GROSSER and M. MOSKOWITZ , Harmonic Analysis on central topological groups (Trans. Amer. Math. Soc., vol. 156, 1971 , p. 419-454). MR 43 #2165 | Zbl 0222.43010 · Zbl 0222.43010 · doi:10.2307/1995621
[17] A. GUICHARDET , Caractères des algèbres de Banach involutives (Ann. Inst. Fourier, vol. 13, 1963 , p. 1-81). Numdam | MR 26 #5437 | Zbl 0124.07003 · Zbl 0124.07003 · doi:10.5802/aif.130 · numdam:AIF_1963__13_1_1_0 · eudml:73800
[18] R. KALLMAN , Certain topological groups are type I (Bull. Amer. Math. Soc., vol. 76, 1970 , p. 404-406). Article | MR 41 #385 | Zbl 0192.48202 · Zbl 0192.48202 · doi:10.1090/S0002-9904-1970-12491-0 · minidml.mathdoc.fr
[19] C. KURATOWSKI , Topologie , I, Warsaw, 1938 . · JFM 59.0563.02
[20] R. LIPSMAN , Uniformly bounded representations of the Lorentz groups (Amer. J. Math., vol. 91, 1969 , p. 938-962). MR 42 #1946 | Zbl 0189.14101 · Zbl 0189.14101 · doi:10.2307/2373311
[21] R. LIPSMAN , Representation theory of almost connected groups (Pac. J. Math., vol. 42, 1972 ) (to appear). Article | MR 48 #6317 | Zbl 0242.22008 · Zbl 0242.22008 · doi:10.2140/pjm.1972.42.453 · minidml.mathdoc.fr
[22] G. MACKEY , Induced representations of locally compact groups , I (Ann. of Math., vol. 55, 1952 , p. 101-139). MR 13,434a | Zbl 0046.11601 · Zbl 0046.11601 · doi:10.2307/1969423
[23] G. MACKEY , Borel structures in groups and their duals (Trans. Amer. Math. Soc., vol. 85, 1957 , p. 134-165). MR 19,752b | Zbl 0082.11201 · Zbl 0082.11201 · doi:10.2307/1992966
[24] G. MACKEY , Unitary representations of group extensions , I (Acta Math., vol. 99, 1958 , p. 265-311). MR 20 #4789 | Zbl 0082.11301 · Zbl 0082.11301 · doi:10.1007/BF02392428
[25] G. MACKEY , Group representations and non-commutative harmonic analysis , University of California, Berkeley, 1965 .
[26] C. MOORE , Groups with finite-dimensional irreducible representations (Trans. Amer. Math. Soc., vol. 166, 1972 , p. 401-410). MR 46 #1960 | Zbl 0236.22010 · Zbl 0236.22010 · doi:10.2307/1996058
[27] C. MOORE , A Plancherel formula for non-unimodular groups , Address presented to the International Conference on Harmonic Analysis, University of Maryland, November 1971 .
[28] L. PUKANSZKY , On the theory of quasi-unitary algebras (Acta Sci. Math., vol. 16, 1955 , p. 103-121). MR 17,515a | Zbl 0064.36701 · Zbl 0064.36701
[29] L. PUKANSZKY , Unitary representations of solvable Lie groups (Ann. scient. Éc. Norm. Sup., vol. 4, 1971 , p. 457-608). Numdam | MR 55 #12866 | Zbl 0238.22010 · Zbl 0238.22010 · numdam:ASENS_1971_4_4_4_457_0 · eudml:81887
[30] G. RIDEAU , On the reduction of the regular representation of the Poincaré group (Comm. Math. Phys., vol. 3, 1966 , p. 218-227). Article | MR 34 #7717 | Zbl 0158.14203 · Zbl 0158.14203 · doi:10.1007/BF01645413 · minidml.mathdoc.fr
[31] N. TATSUUMA , Plancherel formula for non-unimodular locally compact groups (J. of Math. of Kyoto Univ., vol. 12, 1972 , p. 179-261). Article | MR 45 #8777 | Zbl 0241.22017 · Zbl 0241.22017 · minidml.mathdoc.fr
[32] V. VARADARAJAN , Groups of automorphism of Borel spaces (Trans. Amer. Math. Soc., vol. 109, 1963 , p. 191-220). MR 28 #3139 | Zbl 0192.14203 · Zbl 0192.14203 · doi:10.2307/1993903
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.